MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-0043-1771281

Медицинская библиотека · World journal of nuclear medicine · 2023

Adverse Allergic Reaction to Intrathecally Administered Technetium-99m Diethylenetriamine Pentaacetate: A Case Report.

Nair Ahalya, Poolpandian Guneshwaran, Dhayalan Kabilash, Saibaba Jayaram

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Intrathecal administration of radiopharmaceuticals is an infrequently performed procedure in most nuclear medicine facilities. It is possible that adverse allergic reactions following the intrathecal administration of radiopharmaceuticals often go unreported. Here we present a case of spontaneous cerebrospinal fluid rhinorrhea with recurrent bacterial meningitis, who underwent radionuclide cisternography for localization of the site of leak and developed an adverse allergic reaction following the intrathecal administration of technetium-99m diethylenetriamine pentaacetate that resolved with appropriate treatment. Imaging, however, could be carried out to our satisfaction and the allergic reaction did not interfere with, or result in discontinuation of the scan procedure.

Для цитирования: Nair Ahalya, Poolpandian Guneshwaran, Dhayalan Kabilash, Saibaba Jayaram. Adverse Allergic Reaction to Intrathecally Administered Technetium-99m Diethylenetriamine Pentaacetate: A Case Report.. World journal of nuclear medicine. 2023. DOI: 10.1055/s-0043-1771281.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.